Pacific Journal of Mathematics

Quaternion orders associated with ternary lattices.

Gordon L. Nipp

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 525-537.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911620

Mathematical Reviews number (MathSciNet)
MR0357324

Subjects
Primary: 10C05
Secondary: 15A66: Clifford algebras, spinors

Citation

Nipp, Gordon L. Quaternion orders associated with ternary lattices. Pacific J. Math. 53 (1974), no. 2, 525--537. https://projecteuclid.org/euclid.pjm/1102911620


Export citation

References

  • [1] Z. I. Borevich and I. R. Shafarevieh, Number Theory, Academic Press, New York, 1966.
  • [2] M. Eichler, Quadratische For men und orthogonale Gruppen, Springer-Verlag, Berlin- Gttingen-Heidelberg, 1952.
  • [3] I. Kaplansky, Submodules of quaternion algebras, Proc. London Math. Soc, (3) 19 (1969), 219-232.
  • [4] O. T. O'Meara, Introductionto Quadratic Forms, Springer-Verlag, Berlin-Gttingen- Heidelberg, 1963.
  • [5] G. Pall, On generalized quaternions, Trans. Amer. Math. Soc, 59 (1946), 280-332.
  • [6] M. Peters, Terndre und quaterndre quadratische For men und Quaternionenalgebren, Acta Arithmetica, 15 (1969), 329-365.